# SDR AALA20101214TUL04

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 43,881 hours, 5,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25G EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 25G EMERGENCY LIGHT.  OPS CHECK NORMAL.
